# SDR REXA2015120301169

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 25,639 hours, 22,883 cycles
- System (JASC): 2561 · Life Jacket
- Part: Cover
- Condition: Torn
- Location: Life Vest
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST COVER ON COPILOT SEAT TORN.  REPLACED LIFE VEST COVER IAW CMM 25-14-10.
